# SDR CALA2022051601246

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Fwd Ee Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RH FWD EMERGENCY EXIT DOOR HAS A CRACK AT LH LO AD TRANSMITTING PROFIL. DOT NO.17-48.()
